MAUDE Adverse Event Report: SIGNATURE ORTHOPAEDICS PTY LTD SIGNATURE CERAMIC FEMORAL HEAD

SIGNATURE ORTHOPAEDICS PTY LTD SIGNATURE CERAMIC FEMORAL HEAD
Model Number 111-152-621
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject incident occured in foreign country.
 
Event or Problem Description
As reported to signature orthopaedics by distributor: "this morning one of our reps opened a 32 (s) ceramic femoral head with lot number 78560 but inside was a 28 (s) femoral head instead.".

Brand Name
SIGNATURE CERAMIC FEMORAL HEAD
Common Device Name
FEMORAL HEAD
Manufacturer (Section D)
SIGNATURE ORTHOPAEDICS PTY LTD
7 sirius road
lane cove west, nsw 2066
AS  2066
MDR Report Key7236540
Report Number3008262872-2018-00001
Device Sequence Number19122118
Product Code MEH
UDI-Device Identifier09348215001926
UDI-Public09348215001926
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2022
Device Model Number111-152-621
Device Lot Number78560
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1